# SDR REXA2014022800243

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 15,814 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS IS SHOWING, BUT NO LIGHTS ARE ACTUALLY ON.  R & R EMERGENCY LIGHT BATTERY CHARGER PS38 IAW AMM 33-51-17, ALL TESTED GOOD.  REINSTALLED CEILING PANEL IAW CMM 25-26-05. PN ON OFF 11-0049, SN ON 23015 & SN OFF 2321.
